# SDR CALA2024060701734

- Difficulty date: June 4, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 71,778 hours, 27,245 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 0861FL1
- Part serial: 7230
- Condition: Faulted
- Location: First Officer'S
- Part time: 46,591 hours, 17,506 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF SPD LIM AP PEARED ON F/O SPEED TAPE  ACCOMPANIED B Y INTERMIT TENT STICK SHAKER STALL WARN EXISTING FAULT SHOW MAIN MSG 27-32004 AOA SENSOR POSSIBLE PART , FO'S AOA SENSOR 29-3412-9-0001 ERROR RAR FO AOA SENSOR, OPS GOOD, REF AMM 34-21-05/401.
